# SDR CA960826010

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3242 · Brake
- Part: Seal
- Part number: 0232
- Condition: Leaking
- Location: Rt Brake Assy
- Part time: 607 hours
- Component: Dunlop, 214664
- Stage of operation: TX
- Nature of condition: B, K
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, GROUND CONTROL ADVISED SMOKE WAS COMING FROM RIGHT WHEELS.  PROBLEM FOUND TO BE FLUID ON BRAKES FROM LEAKING PISTON SEAL.  BRAKE ASSEMBLY REPLACED.  PROBLEM KNOWN TO BRAKE MANUFACTURER
